# SDR FDEA201711103218

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 83,711 hours, 18,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  DURING AN EMERGENCY LIGHT TEST RECEIVED AN EMERGENCY LIGHT BATTERY 1 LOW DISPLAYED.   PERFORMED AN OPERATIONAL TEST 4 TIMES, ALL OPS NORMAL. NO HISTORY IN 30 DAYS. IAW AMM 33-51-01-5
